MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ACE MDI SPACER NS (DHD); NEBULIZER (DIRECT PATIENT INTERFACE)

SMITHS MEDICAL ASD, INC. PORTEX ACE MDI SPACER NS (DHD); NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 11-1010
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: d4: lot number, expiration date and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the spacer that was sent, was missing three pieces.No patient injury reported.Lot number was reported as unknown.
 
Additional Manufacturer Narrative
D4: do not have the information to provide the full udi **udi related data quality updates only**.
 
Additional Manufacturer Narrative
Other, other text: additional information is provided in h.2., and h.6.Product was not returned, and no photographic evidence provided to aid in this investigation.As a result, product evaluation and problem confirmation cannot be performed.The root cause for this event is unknown.No lot number was provided for device history review.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
PORTEX ACE MDI SPACER NS (DHD)
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18193652
Report Number3012307300-2023-10737
Device Sequence Number7715307
Product Code CAF
UDI-Device Identifier10788942110106
UDI-Public10788942110106
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K953206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11-1010
Device Catalogue Number11-1010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer06/19/2024
Not provided
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date08/13/2024
08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown